Dimitris Koukoulopoulos
Dimitris Koukoulopoulos
כתובת אימייל מאומתת בדומיין umontreal.ca - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
On the Duffin-Schaeffer conjecture
D Koukoulopoulos, J Maynard
Annals of Mathematics 192 (1), 251-307, 2020
272020
Localized factorizations of integers
D Koukoulopoulos
Proceedings of the London Mathematical Society 101 (2), 392-426, 2010
202010
The distribution of prime numbers
D Koukoulopoulos
American Mathematical Soc., 2020
182020
Pretentious multiplicative functions and the prime number theorem for arithmetic progressions
D Koukoulopoulos
Compositio Mathematica 149 (7), 1129-1149, 2013
182013
The frequency and the structure of large character sums
J Bober, L Goldmakher, A Granville, D Koukoulopoulos
Journal of the European Mathematical Society 20 (7), 1759-1818, 2018
172018
The frequency of elliptic curve groups over prime finite fields
V Chandee, C David, D Koukoulopoulos, E Smith
arXiv preprint arXiv:1405.6923; to appear in Canad. Math. J., 2014
152014
On multiplicative functions which are small on average
D Koukoulopoulos
Geometric and Functional Analysis 23 (5), 1569-1630, 2013
152013
Sums of Euler products and statistics of elliptic curves
C David, D Koukoulopoulos, E Smith
Mathematische Annalen 368 (1), 685-752, 2017
142017
Primes in short arithmetic progressions
D Koukoulopoulos
Int. J. Number Theory 11 (5), 1499-1521, 2015
142015
When the sieve works
A Granville, D Koukoulopoulos, K Matomäki
Duke Math. J. 164 (10), 1935-1969, 2015
142015
On the number of integers in a generalized multiplication table
D Koukoulopoulos
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (689 …, 2014
132014
Permutations contained in transitive subgroups
S Eberhard, K Ford, D Koukoulopoulos
arXiv preprint arXiv:1605.01068, 2016
102016
Beyond the LSD method for the partial sums of multiplicative functions
A Granville, D Koukoulopoulos
The Ramanujan Journal 49 (2), 287-319, 2019
72019
Group structures of elliptic curves over finite fields
V Chandee, C David, D Koukoulopoulos, E Smith
International Mathematics Research Notices 2014 (19), 5230-5248, 2014
72014
Divisors of shifted primes
D Koukoulopoulos
International Mathematics Research Notices 2010 (24), 4585-4627, 2010
62010
Irreducibility of random polynomials: general measures
L Bary-Soroker, D Koukoulopoulos, G Kozma
arXiv preprint arXiv:2007.14567, 2020
32020
Best possible densities of Dickson m-tuples, as a consequence of Zhang-Maynard-Tao
A Granville, DM Kane, D Koukoulopoulos, RJL Oliver
Analytic Number Theory. In Honor of Helmut Maier's 60th Birthday., 2015
32015
On the concentration of certain additive functions
D Koukoulopoulos
Acta Arith. 162 (3), 223-241, 2014
32014
Arrangements of stars on the American flag
D Koukoulopoulos, J Thiel
The American Mathematical Monthly 119 (6), 443-450, 2012
22012
Sieve methods
D Koukoulopoulos
Preprint, 2012
22012
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20